GENERALIZED BINOMIAL CONVOLUTION OF THE mth POWERS OF THE CONSECUTIVE INTEGERS WITH THE GENERAL FIBONACCI SEQUENCE


Creative Commons License

Kilic E., Akkus I., ÖMÜR N. , Ulutas Y.

DEMONSTRATIO MATHEMATICA, vol.49, no.4, pp.379-385, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.1515/dema-2016-0032
  • Title of Journal : DEMONSTRATIO MATHEMATICA
  • Page Numbers: pp.379-385

Abstract

In this paper, we consider Gauthier's generalized convolution and then define its binomial analogue as well as alternating binomial analogue. We formulate these convolutions and give some applications of them.